MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 7" SMALLBORE EXT SET W/1.2 MICRON FILTER, CLAMP, ROTATING LUER; STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 7" SMALLBORE EXT SET W/1.2 MICRON FILTER, CLAMP, ROTATING LUER; STOPCOCK, I.V. SET
Catalog Number B1478
Medical Device Problem Code No Flow (2991)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
B3 - date of event - the date of event is unknown, and 01 jan 2024 has been used as a placeholder.D4 and h4 the lot#, expiration date, and manufacture date are unknown.D4 - possible lot#13766524 - expiration date: 1 sep 2028 - manufacture date 14 sep 2023.Upon completion of the investigation a supplemental mdr will be submitted.
 
Event or Problem Description
A complaint was received with regards to a 7" smallbore ext set w/1.2 micron filter, clamp, rotating luer that experienced no flow during use.The reporter stated that the b1478 was clotting between 12-15 hours.The account could no longer filter lipids due to the increased risk of clabsi caused by additional disconnections of the filter during patient use.Then, when an icu medical clinical sales consultant visited the site on (b)(6) 2024, stated that lipids were not being filtered currently as they complain that the b1478 does not have the 24-hour longevity.It was also stated that it clots off at the 12¿15-hour mark.The event date is ongoing approximately for one calendar year.Status was during patient use.Sample is available for evaluation.There was patient involvement, no human harm and unknown in delay in therapy.
 
Additional Manufacturer Narrative
Received one used list#: b1478, 7" smallbore ext set w/1.2 micron filter, clamp, rotating luer.No visual damages or anomalies were observed.The reported complaint of clotting could not be confirmed.The sample flowed at gravity pressure without any issues.The returned sample was tested and performed to product specifications.The directions for use (dfu) states: ivfe or tna (3-in-1) solutions containing lipids must be administered using a 1.2 micron filter.Sets with these filters should be changed at least every 24-hours.A filter that clogs during infusion should be replaced.Attempting to clear the filter with pressure may lead to breakage.The possible lot history was reviewed, no nonconformities were identified that may have contributed to the reported complaint.

Brand Name
7" SMALLBORE EXT SET W/1.2 MICRON FILTER, CLAMP, ROTATING LUER
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key20767743
Report Number9617594-2024-01681
Device Sequence Number9302921
Product Code FMG
UDI-Device Identifier00887709001916
UDI-Public00887709001916
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberB1478
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/08/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/25/2024
Supplement Date Received by Manufacturer12/16/2024
Initial Report FDA Received Date11/24/2024
Supplement Report FDA Received Date01/13/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown